# SDR 2006UALA02314

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 47,307 hours, 27,510 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, IN STBY MODE AND CABIN ALT SET TO 5230, CAB PRESSURE WENT AS LOW AS 3000 FT BEFORE NEEDING TO GO TO MANUAL.  FAULTY OUTFLOW VALVE. FOUND DC SWITCHES OUT OF LIMITS.  REPLACED VALVE ON A/C. REPAIRED VALVE IN SHOP WITH SERVICEABLE PARTS.
